BROWSE

Related Scientist

Drummond Cole, Gabriel C's photo.

Drummond Cole, Gabriel C
기하학 수리물리 연구단
more info

ITEM VIEW & DOWNLOAD

Asymptotic homology of graph braid groups

Cited 0 time in webofscience Cited 0 time in scopus
148 Viewed 0 Downloaded
Title
Asymptotic homology of graph braid groups
Author(s)
An, Byung Hee; Gabriel C. Drummond-Cole; Knudsen, Ben
Publication Date
2022-10
Journal
Geometry and Topology, v.26, no.4, pp.1745 - 1771
Publisher
Mathematical Sciences Publishers
Abstract
© The Authors.We give explicit formulas for the asymptotic Betti numbers of the unordered configuration spaces of an arbitrary finite graph over an arbitrary field.
URI
https://pr.ibs.re.kr/handle/8788114/12649
DOI
10.2140/gt.2022.26.1745
ISSN
1465-3060
Appears in Collections:
Center for Geometry and Physics(기하학 수리물리 연구단) > 1. Journal Papers (저널논문)
Files in This Item:
There are no files associated with this item.

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse